Normality and Cohen-Macaulayness of local models of Shimura varieties

Xuhua He Hong Kong University of Science and Technology

Arithmetic Geometry and Commutative Algebra mathscidoc:1803.07003

Duke Math J., 162, 2509-2523, 2013
We prove that in the unramified case, local models of Shimura varieties with Iwahori level structure are normal and Cohen Macaulay.
No keywords uploaded!
[ Download ] [ 2018-03-21 22:18:23 uploaded by xuhuahe ] [ 111 downloads ] [ 0 comments ]
@inproceedings{xuhua2013normality,
  title={Normality and Cohen-Macaulayness of local models of Shimura varieties},
  author={Xuhua He},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180321221823275793988},
  booktitle={Duke Math J.},
  volume={162},
  pages={2509-2523},
  year={2013},
}
Xuhua He. Normality and Cohen-Macaulayness of local models of Shimura varieties. 2013. Vol. 162. In Duke Math J.. pp.2509-2523. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180321221823275793988.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved